MAUDE Adverse Event Report: CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA15 AND DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT

CHRISTOPH MIETHKE GMBH & CO KG PROGAV 2.0 WITH SA15 AND DISTAL CATHETER; HYDROCEPHALUS MANAGEMENT
Model Number FX419T
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code Hydrocephalus (3272)
Date of Event 07/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Conclusion information: an investigation was not possible because the product is still implanted.The progav 2.0 is an adjustable differential pressure unit equipped with a tactile feedback mechanism.This mechanism allows the user to feel exactly when the pressure is sufficient for adjustment.In addition, the unique "active lock" mechanism protects the progav 2.0 from accidental adjustment due to the influence of external magnetic fields.According to our documentation, the progav 2.0 is classified as mr-conditional, see "mri safety information" on miethke website.The "active lock" can be deactivated by pressing the valve membrane.The release is indicated by a click.The valve can only be adjusted with the adjustment tool once it has been deactivated.In the case described, the doctor was able to adjust the valve without any problems and hear the click sound.The cause of the unintentional adjustment before is unknown to us.Please note: sometimes, the adjustment tool might be right next to the compass during the measurement.When checking with the progav 2.0 compass, please make sure, that there are no other magnetic sources nearby to affect the compass needle.A meaningful analysis is only possible by an examination.
 
Event or Problem Description
It was reported that a progav 2.0 (#fx410t) was implanted during a procedure.According to the complainant, the shunt system showed an involuntary valve pressure adjustment.Here was no blockage, there was a clicking sound when the valve was pressured and the doctor was able to adjust the pressure without any problems.No revison is scheduled at the time of the report.The valve is still implanted.

Brand Name
PROGAV 2.0 WITH SA15 AND DISTAL CATHETER
Common Device Name
HYDROCEPHALUS MANAGEMENT
Manufacturer (Section D)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM  14469
Manufacturer (Section G)
CHRISTOPH MIETHKE GMBH & CO KG
ulanenweg 2
potsdam, 14469
GM   14469
Manufacturer Contact
joerg knebel
ulanenweg 2
potsdam, 14469
GM   14469
MDR Report Key22773391
Report Number3004721439-2025-00234
Device Sequence Number9167274
Product Code JXG
UDI-Device Identifier04041906136611
UDI-Public4041906136611
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFX419T
Device Catalogue NumberFX419T
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2025
Initial Report FDA Received Date08/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown